# SDR SWAA2014082731352

- Difficulty date: August 22, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 28,379 hours, 16,690 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6553918
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT FILLET FAIRING CRACKED.  REPAIRED FAIRING IAW SRM.
